# SDR SWAA2021081779398

- Difficulty date: May 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; BS727D+6 FLOOR SPLICE STRAP HAS CORROSION AROUND NUTPLATE HOLES RBL15 TO LBL15 WL156 / EVALUATED CORROSION ON B.S 727D+6 FLOOR STRAP FROM RBL 15 TO LBL 15 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0 RECEIVED NEW FLOOR SPLICE STRAP ON PO # 793466 NEW PART WILL BE INSTALLED ON CARD # JPANEL-141-CLOSE
